# SDR A6WA201240035

- Difficulty date: November 29, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 422BT AFT ANGLE CRACKED.  REMOVED UNSERVICEABLE RT PYLON PANEL: 422BT AFT ANGLE AND INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06.
